7 doctors weighed in:

What are the side effects of laser hair removal if you are taking birth control pills?

7 doctors weighed in
Dr. Carla Enriquez
Pediatrics
5 doctors agree

In brief: Safe

Laser hair removal is a safe procedure that may cause burning or soreness, but no systemic problems.
There is no conflict with oral contraceptive use and laser application.

In brief: Safe

Laser hair removal is a safe procedure that may cause burning or soreness, but no systemic problems.
There is no conflict with oral contraceptive use and laser application.
Dr. Carla Enriquez
Dr. Carla Enriquez
Thank
Dr. David Wyatt
Family Medicine
2 doctors agree

In brief: None!

Laser hair removal has no effect on birth control medications, although while pregnant or breast -feeding - you should not have laser hair removal.
Great question - thanks!

In brief: None!

Laser hair removal has no effect on birth control medications, although while pregnant or breast -feeding - you should not have laser hair removal.
Great question - thanks!
Dr. David Wyatt
Dr. David Wyatt
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors